Universiti Teknologi Malaysia Institutional Repository

Open international journal of informatics

Narayana Samy, Ganthan and Mohd. Azmi, Nurulhuda Firdaus and Md. Sarkan, Haslina and Yahya, Yazriwatii and Maarop, Nurazean (2015) Open international journal of informatics. Open International Journal Of Informatics, 3 (2). pp. 10-23. ISSN 2289-2370

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:60352
Deposited By: Haliza Zainal
Deposited On:24 Jan 2017 10:54
Last Modified:26 Jan 2017 09:49

Repository Staff Only: item control page